# SDR 95ZZZX2659

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3611L
- Make and model: Cessna 172
- Aircraft serial: 17253780
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 05130633
- Condition: Cracked
- Location: Elev Bellcrank
- Part time: 2,986 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, PN 0513063-3 WAS FOUND CRACKED ON ALL 4 CORNERS.  WAS REPLACED WITH NEW PART FROM CESSNA.  THE NEW PART BEING MADE FROM MUCH HEAVIER MATERIAL.
